# SDR SWAA2023091901541

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,316 hours, 12,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AND GALLEY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED AFT GALLEY ENTRY DOOR EMERGENCY LIGHT BATTERY PER AMM 33-52-06. OPS CHECK GOOD
